# SDR DALA2017040402779

- Difficulty date: March 31, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 312-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE R1 DOOR CREASE BEAM CORRODED BETWEEN BS 312 - 332.  MAINTENANCE  REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-40-02-0G-0, STEP 4, AND 7, AND DWG 141A8310, REV D.
